Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

The oriented bordism of $ Z\sb{2\sp{k}}$ actions


Author: E. R. Wheeler
Journal: Trans. Amer. Math. Soc. 199 (1974), 113-121
MSC: Primary 57D85
DOI: https://doi.org/10.1090/S0002-9947-1974-0356097-X
MathSciNet review: 0356097
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ {R_2}$ be the subring of the rationals given by $ {R_2} = Z[1/2]$. It is shown that for $ G = {Z_{{2^k}}}$ the bordism group of orientation preserving $ G$ actions on oriented manifolds tensored with $ {R_2}$ is a free $ {\Omega _ \ast } \otimes {R_2}$ module on even dimensional generators (where $ {\Omega _ \ast }$ is the oriented bordism ring).


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57D85

Retrieve articles in all journals with MSC: 57D85


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1974-0356097-X
Keywords: Equivariant bordism, orientation preserving group action
Article copyright: © Copyright 1974 American Mathematical Society

American Mathematical Society